# SDR REXA2013051100804

- Difficulty date: May 11, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E (WS) SS 15.50 - 27.75 FIXED PNL IS DAMAGED (BIRD STRIKE) (P/N CC670-12104-1).  REMOVED AND REPLACED FIXED PNL PER SRM 51-42-06.
